# SDR USAA2011082400023

- Difficulty date: August 19, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON SILL PLATE BETWEEN FR66 TO FR68, Y1732.  REPLACED SILL PLATE BETWEEN FR66 TO FR68, Y1732 IAW A320 SRM 53-41-14 FIG 101 & 51-42-11.
